# SDR 2001F00389

- Difficulty date: September 3, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N819US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48099
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721050
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE SEAT MOUNTED LOW LEVEL EMERGENCY LIGHTS, LEFT AND RIGHT AFT OVERWING EXIT EMERGENCY LIGHTS, AND THE AFT FUSELAGE REMOTE RECEIVER WERE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERIES AND THE REMOTE RECEIVER.  REF USAAD01158.  (M)
